# SDR SIMA200228223

- Difficulty date: September 28, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION OF AIRCRAFT, CORROSION WAS FOUND ON THE LEFT HAND OMEGA BEAM AT FRAME 29.  REMOVED CORROSION BY CUT OUT.  FABRICATED AN EXTERNAL ANGLE, FILLER, TWO SHIMS.  REPAIR DONE IAW SRM.
